# SDR ZZDA2010601

- Difficulty date: November 28, 2010
- Submitted: November 29, 2010
- Operation: Air carrier
- Aircraft: N893AT
- Make and model: Boeing 717-200
- Aircraft serial: 55045
- System (JASC): 2565 · Escape Slide
- Part: Safety Wire
- Condition: Improper Part
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

TAIL CONE SLIDE HAS .025 INCH STEEL LOCK WIRE & SEAL INSTALLED THROUGH RELEASE T-HANDLE.  RESAFTIED TAIL CONE SLIDE T-HANDLE REF TASK CARD 17-2561-3143.
